# SDR 2025F00275

- Difficulty date: November 25, 2025
- Submitted: November 28, 2025
- Operation: General aviation
- Aircraft: N688HL
- Make and model: Israel GALAXY
- Aircraft serial: 247
- Aircraft time: 2,295 hours, 1,418 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP17820112
- Condition: Cracked
- Location: Zone 200
- Part time: 2,295 hours, 1,418 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

KVNY TO MMSD. ONE HOUR INTO FLIGHT, RIGHT WINDSHIELD EXTERNAL LAYER CRACKED AT 39,000 FT. CREWS DECLARED PAN PAN PAN AND FOLLOWED QRH. FLIGHT RETURNED TO KVNY AND LANDED UNEVENTFUL.
